IJPAM: Volume 55, No. 3 (2009)

OSCILLATION CRITERIA FOR SECOND ORDER NONLINEAR
NEUTRAL DIFFERENTIAL EQUATION ON TIME SCALES

Zhen Zhang$^1$, Jun Yang$^2$, Li Meng Wu$^3$
$^{1,2,3}$College of Science
Yanshan University
Qinhuangdao, Hebei, 066004, P.R. CHINA
$^1$e-mail: jyang@ysu.edu.cn
$^2$Mathematics Research Center in Hebei Province
Shijiazhuang, 050000, P.R. CHINA
e-mail: zhangzhen317@sina.com


Abstract.We consider the oscillation of second order nonlinear neutral differential equations on time scales. We give some examples to illustrate the main results.

Received: December 23, 2008

AMS Subject Classification: 26A33

Key Words and Phrases: time scales, nonlinear neutral delay differential equations, $\triangle$-derivative, oscillation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 3